MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-03-40018
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received; analysis is not yet complete.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for stent retention.Stent damage and dislodgement are captured in the risk assessment as known potential hazards.Investigation is not yet complete.A follow-up report with relevant additional information will be submitted.
 
Event or Problem Description
On (b)(6) 2018, prior to removing a 4.0x18mm cobra pzf nanocoated coronary stent system from its dispenser coil packaging, the coil was flushed with heparinized saline.The stent system was then pulled out of the coil without difficulty.Negative pressure, with contrast, was then drawn using an indeflator inflation device, followed by removal of the protective stent sheath, without issue.The stent system was then advanced in the patient via radial access; once crossing the lesion, an attempt was made to deploy the stent, but it was discovered that the stent had dislodged onto the proximal shaft at some point during advancement.All devices (stent, delivery system, guide catheter, and guide wire) were then withdrawn as a single unit.The flared stent ends were then noted and, reportedly, the flared ends likely occurred during advancement then withdrawal.There were no adverse patient effects.The patient was successfully treated with a drug-eluting stent.Though requested, no additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8261395
Report Number3009306400-2018-00089
Device Sequence Number19221644
Product Code MAF
UDI-Device Identifier00879397000678
UDI-Public(01)00879397000678(17)201130(10)1711024001
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number170-03-40018
Device Lot Number1711024001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1